Research
Publications

Publications at the Riemann Center

Degeneration of torsors over families of del Pezzo surfaces

authored by
Ulrich Derenthal, Norbert Hoffmann
Organisation(s)
Institut für Algebra, Zahlentheorie und Diskrete Mathematik
Riemann Center for Geometry and Physics
External Organisation(s)
Mary Immaculate College
Type
Artikel
Journal
Mathematische Nachrichten
Volume
293
Pages
2306-2334
No. of pages
29
ISSN
0025-584x
Publication date
12.2020
Publication status
Veröffentlicht
Peer reviewed
Yes
ASJC Scopus Sachgebiete
Mathematik (insg.)
Electronic version(s)
https://arxiv.org/abs/1601.00685 (Access: Offen)
https://doi.org/10.1002/mana.201900546 (Access: Geschlossen)